# SDR DALA2023041302913

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38731
- Aircraft time: 24,579 hours, 11,955 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2716207) DURING INSPECTION FOUND RH WING UPPER STR U8 POSSIBLE CRACK OB OF RIB 19 APPROX WSTA 572. ACCOMPLISHED REPAIR ON RH WING UPPER STR U8 OB OF RIB 19 APPROX WSTA 572 IAW ER/A 607763-14 REV ORIG.
